The University of Southampton
University of Southampton Institutional Repository

Model Checking with Boolean Satisfiability

Model Checking with Boolean Satisfiability
Model Checking with Boolean Satisfiability
3-16
Marques-Silva, Joao
f992f61f-cedd-4897-9f73-1a3ac7ebb35c
Marques-Silva, Joao
f992f61f-cedd-4897-9f73-1a3ac7ebb35c

Marques-Silva, Joao (2008) Model Checking with Boolean Satisfiability. Journal of Algorithms in Cognition, Informatics and Logic, 63 (1-3), 3-16.

Record type: Article
Text
jpms-jalgor08-prelim.pdf - Other
Download (211kB)

More information

Published date: 2008
Organisations: Electronics & Computer Science

Identifiers

Local EPrints ID: 265229
URI: https://eprints.soton.ac.uk/id/eprint/265229
PURE UUID: 59fe796e-a784-44f7-a6f8-f24f34df79f2

Catalogue record

Date deposited: 29 Feb 2008 12:14
Last modified: 19 Jul 2019 22:24

Export record

Contributors

Author: Joao Marques-Silva

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×